I Just feel lousy

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BigBry
Regular Member


Date Joined Nov 2008
Total Posts : 106
   Posted 12/7/2008 11:45 PM (GMT -7)   

I’ve been having increased fatigue with loss of appetite some chest discomfort and just don’t feel well overall for the last few days.  I just have no energy I can’t eat and my acid reflux is the worst it has been.   I’m in the process of tapering off prednisone and just cut back again five days ago.  The Rheumy and Doc want me off prednisone completely.  I started with 25mg at the end of September with my latest flare up and I'm down to 10mg as of December.   It seems each time I cut back my symptoms get worse but this far worse than it has been.  


DX: IBS 00, MCTD 05, Depression 06, Sjogren's 07, GER 08  
Meds: Plaquenil 400mg, Prednisone 20mg, Celebrex 200mg, Effexor 150mg, Nexium 40mg, Metoclop 10mg and numerous other supplements 
Life is what you make of it.  Just something I try to remind myself every day.

Post Edited (BigBry) : 12/7/2008 11:56:07 PM (GMT-7)


Melissa D.
Regular Member


Date Joined Aug 2008
Total Posts : 342
   Posted Yesterday 2:28 PM (GMT -7)   
Hi BigBry,

Sorry to hear you are having a tough time right now. Why are your docs wanting you to cut out prednisone completely? I noticed you have IBS, so perhaps it's due to your GI issues? The chest discomfort could be inflammation or even anxiety due to you worrying about tappering off the pred. Have you discussed your concerns with your doc? If not, I would highly recommend it, perhaps there are alternatives they can prescribe to assist you to get through the tappering.

You are in my prayers, I hope with each passing day things get a little easier for you.

Melissa
Lupus - 1997   Fibro - 2001    Sjorens  -  2007   Raynauds  -  2008
Plaquenil, Imuran, Prednisone, Synthroid, Topomax, Effexor, Norco, Prilsec, Xanex, Elidel, Restasis


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted Yesterday 3:41 PM (GMT -7)   
Hi BigBry,
 
I think you need to tell them how important it is for you to stay on the prednisone.  It's clearly helping you, isn't it.  I wish doctors would be more flexible when it came to prednisone.  For some people, me included, prednisone is going to be a life long medication.  Without it, my lupus flares and I'm not well.  It seems like a no brainer to me!  Doctors are frutstrating....
 
Voice your concerns and let them know how you're feeling about this taper.  You know your body best.  I hope you get some relief from your symptoms.  It sounds like you need to be on prednisone, not off it.
 
Keep us posted,
 
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:23 AM (GMT -7)
There are a total of 2,735,333 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151397 registered members. Please welcome our newest member, Bengal.
323 Guest(s), 7 Registered Member(s) are currently online.  Details
George_, robotguy, GreatGateway, JimC24, Derwood, Huddie, iho


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer